# SDR AALA20000844

- Difficulty date: May 22, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAVATORY L CORRODED ON INBOARD TIE-DOWN SUPPORT AT FORWARD AND AFT MOUNT HOLES.  REMOVED AND REPLACED LAVATORY TIE-DOWN SUPPORT PER SRM 51-72-10, FRAMES 31-33.  (X)
